Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences

The Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences is the periodical scientific edition published by Samara State Technical University since 1996.

For a long time the journal was an edition where the new scientific results of Russian scientific schools had been published. Now the journal is focused on both Russian and foreign scientists, working in the priority research areas of Samara State Technical University because the main purpose of the journal is an open dissemination of scientific knowledge among Russian and foreign scientists.

Since 2011 the journal is a quarterly printed edition (four issues a year); issue size — 200 p.; language of articles — Russian, English. The journal is published in printed and electronic version.

The editorial board takes and estimates the manuscripts irrespective of race, gender, nationality, heritage, citizenship, occupation, employment, residence, political, philosophic, religious and any other views of the author.

The contributed article should be a completed scientific research. It shouldn't have been published, or be in process of publication in other editions.

The manuscript should contain novel scientific results in the priority research areas of Samara State Technical University, including “Differential Equations and Mathematical Physics”, “Mechanics of Solids”, “Mathematical Modeling, Numerical Methods and Software Systems”.

The journal is published at the expense of publisher. All materials are publishing free of charge, the author's fee is not provided. All materials of the electronic version are freely available.

The target audience of the journal are the scientists working in the following areas:

  • “Differential Equations and Mathematical Physics”,
  • “Deformable Solid Body Mechanics”,
  • “Mathematical Modeling, Numerical Methods and Software Systems”.

The journal is included in the Russian Science Citation Index database on the Web of Science platform. The journal is included in VINITI abstracts databases. The issue details are publishing in ULRICH’S Periodical Directory. The journal articles are indexed in Scholar.Google.com, zbMATH, СyberLeninka.ru, Math-Net.ru. The journal is integrated in CrossRef and FundRef search systems.

Announcements

 
No announcements have been published.
 
More Announcements...

Current Issue

Vol 23, No 3 (2019)

Articles
Closed vortex lines in fluid and gas
Sizykh G.B.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):407-416
views
PDF
(Rus)
On a mathematical model of non-isothermal creeping flows of a fluid through a given domain
Domnich A.A., Baranovskii E.S., Artemov M.A.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):417-429
views
PDF
(Rus)
On the correctness of boundary value problems for the mixed type equation of the second kind
Sabitov K.B., Egorova I.P.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):430-451
views
PDF
(Rus)
Continuum approach to high-cycle fatigue. The finite life-time case with stochastic stress history
Orelma H.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):452-463
views
PDF
(Rus)
On plane thermoelastic waves in hemitropic micropolar continua
Radayev Y.N., Kovalev V.A.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):464-474
views
PDF
(Rus)
Compliance functions of electromagnetoelastic piezoelectric and piezomagnetic half-plane and half-space with functionally graded or layered coatings
Vasiliev A.S.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):475-496
views
PDF
(Rus)
The effect of elevated temperature and tensile force loading on the relaxation of residual stresses in surface-hardened elements of the rod structure under creep conditions
Radchenko V.P., Derevyanka E.E.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):497-524
views
PDF
(Rus)
Stochastic models of just-in-time systems and windows of vulnerability in terms of the processes of birth and death
Butov A.A., Kovalenko A.A.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):525-540
views
PDF
(Rus)
Mathematical modeling of coalescence and breakage of droplets and bubbles in an isotropic turbulent flow: A review
Kelbaliyev G.o., Rasulov S.R.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):541-581
views
PDF
(Rus)
Stability and convergence of difference schemes for the multi-term time-fractional diffusion equation with generalized memory kernels
Khibiev A.K.
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences. 2019;23(3):582-597
views
PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies